A Case of Unintentional Overdose
Follow the case of a teen with liver damage caused by an overdose of medicine.
Acetaminophen is a pain reliever found in many over-the-the counter (OTC) medicines and some prescription medicines. Acetaminophen overdose can cause liver damage leading to serious illness or death because the liver carries out many functions critical for maintaining homeostasis.
- Follow the case of a teen with symptoms of liver damage.
- Conduct simulated laboratory tests.
- Analyze the medicines the teen took to determine if his symptoms are caused by a dangerous acetaminophen overdose.
- Learn how liver damage can affect homeostasis.
Limit 1 free sample per customer
|1 - 9||$14.70 ea.|
|10 - 24||$13.96 ea.|
|25 - 100||$13.23 ea.|
Each assembled kit contains:
- 3 simulated medicine labels
- Laboratory Test Sheet
- Color Charts for Laboratory Tests
- Blood Plasma (simulated)
- Bilirubin Test Solution (simulated)
- Albumin Test Solution (simulated)
- ALT Enzyme Test Paper (simulated)
- Labeled droppers for plasma and test solutions
Also required: safety goggles
Buy Unassembled and Save!
Refill Your Kit
A Case of Unintentional Overdose – Pack of 10 Unassembled Kits
Catalog # STO-160U
Unassembled packs contain materials for 10 kits.
- All supplies, lab materials, and printed labels
- Student instructions copy master
- Easy to follow instructions for kit assembly
|1 - 9||$105.00 ea.|
|10 - 1000||$99.75 ea.|
A Case of Unintentional Overdose – 10 Kit Refill Pack
Catalog # STO-160R
Refill packs contain materials to replace consumable supplies for 10 kits.
|1 - 9||$36.75 ea.|
|10 - 1000||$34.91 ea.|
For several weeks we have done about 3 – 4 kits a week and my students have loved the pace and activity. To see their faces recognize change and surprise is priceless.
- 7th-8th grade science teacher (TX)